Texas, 2008

Hail and Damaging Winds in Texas, April 3 to 4, 2008

April 3 to 4, 2008 · NWS FWD · 36 events in 14 counties and zones

Supercells tracked north Texas during the afternoon hours on the 3rd and continued through the morning hours of the 4th. Large hail to the size of softballs was reported across portions of the metroplex and towards the Red River.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$471,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Supercells tracked north Texas during the afternoon hours on the 3rd and continued through the morning hours of the 4th. Large hail to the size of softballs was reported across portions of the metroplex and towards the Red River.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 3, 1:50 PM CST, 1 hour 51 minutes earlier.

Area forecast discussion, Apr 3, 1:50 PM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT THU APR 3 2008

.SHORT TERM /TONIGHT THROUGH SUNDAY MORNING/...
TORNADO WATCH NUMBER 153 HAS BEEN ISSUED FOR THE NORTHWESTERN
QUADRANT OF NORTH TEXAS. STRONG TO SEVERE STORMS ARE BEGINNING TO
DEVELOP AHEAD OF THE DRYLINE WHICH IS LOCATED FROM NEAR FREDERICK
OKLAHOMA...TO EAST OF BIG SPRING TEXAS. THE COLD FRONT IS
CURRENTLY MOVING THROUGH THE NORTHERN PORTIONS OF THE TEXAS
PANHANDLE WITH THE SURFACE LOW LOCATED NEAR CHILDRESS. 18Z
SOUNDING SHOWS A VERY CAPPED ENVIRONMENT OVER NORTH TEXAS BUT
INSTABILITY IS RAPIDLY INCREASING AND CIN IS WEAKENING IN THE
WATCH BOX AREA. EXPECT THE INSTABILITY TO CONTINUE TO INCREASE
ACROSS THE NORTHWESTERN AND NORTHERN PORTIONS OF NORTH TEXAS
THROUGH THE EVENING HOURS.

COLD FRONT WILL ARRIVE AT THE RED RIVER AROUND MIDNIGHT TONIGHT
WITH A SQUALL LINE EXPECTED WITH IT. THE SEVERE THREAT WILL
CONTINUE THROUGH THE NIGHT AS THE SQUALL LINE MOVES THROUGH NORTH
TEXAS. LARGE HAIL AND DAMAGING WINDS WILL LIKELY BE THE MAIN
THREATS WITH THE SQUALL LINE. HEAVY RAINFALL CAN ALSO BE EXPECTED
WITH THE SQUALL LINE...RESULTING IN LOCALIZED FLASH FLOODING.
RIVER FLOODING IS ALSO EXPECTED ACROSS PORTIONS OF THE
SULPHUR...SABINE...AND POSSIBLY EASTERN BRANCHES OF THE TRINITY
RIVER. PRECIPITATION CAN BE EXPECTED BEHIND THE LEADING EDGE OF
THE FRONT AND THE RAIN WILL END FROM NORTH TO SOUTH BY FRIDAY
EVENING. EVERYONE IS LIKELY TO RECEIVE SOME BENEFICIAL RAIN WITH
THIS SYSTEM. SOME AREAS IN THE EASTERN HALF MAY RECEIVE 1-2 INCHES
OF RAIN.

UPPER LEVEL TROUGH CURRENTLY MOVING INTO THE DESERT SOUTHWEST WILL
SWING ACROSS NORTH TEXAS ON FRIDAY EVENING/NIGHT. THEN WEST TO
SOUTHWEST FLOW ALOFT WILL SET UP OVER THE SOUTH/SOUTHWEST AS
ANOTHER TROUGH MOVES THROUGH THE NORTHERN PLAINS THIS WEEKEND.
SURFACE HIGH WILL SETTLE OVER NORTH TEXAS FRIDAY NIGHT AND THEN
SLIDE OFF TO THE EAST ON SATURDAY NIGHT. A CHILLY DAY WITH HIGHS
IN THE 60S IS IN STORE TOMORROW WITH STRONG NORTHERLY WINDS
KEEPING THE WIND CHILL IN THE 40S AND 50S FOR MUCH OF THE DAY.
SOUTHERLY WINDS WILL NOT RETURN UNTIL SUNDAY BUT A QUICK WARM UP IS
EXPECTED THIS WEEKEND AS THE SURFACE HIGH SLIDES OFF TO THE EAST.

82/JLD

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
A PLEASANT SUNDAY IS EXPECTED WITH LOTS OF SUNSHINE AND HIGH TEMPS
IN THE 70S. LOW LEVEL FLOW SWITCHES AROUND TO THE SOUTH SUNDAY NIGHT
WITH MOISTURE INCREASING ACROSS THE AREA. GFS COMING IN LINE WITH
THE ECMWF SOLUTION REGARDING A WEAK LONGWAVE TROUGH MOVING ACROSS
THE SOUTHERN PLAINS ON MONDAY. BOUNDARY LAYER WILL NOT HAVE MUCH
TIME TO RECOVER...BUT DRY LINE WILL SET UP ACROSS THE WESTERN ZONES.
FORCING LOOKS GOOD ENOUGH TO INCLUDE ISOLATED STORMS OVER THE
WESTERN ZONES MONDAY AFTERNOON. A PACIFIC FRONT WILL MERGE WITH THE
DRY LINE MONDAY NIGHT. AS THE FRONT SWEEPS THROUGH...THE LOW CHANCE
OF RAIN WILL TRANSLATE INTO THE CENTRAL AND EASTERN ZONES. FRONT
WILL STALL AND QUICKLY RETREAT NORTHWARD AS A WARM FRONT WEDNESDAY
AHEAD OF A MORE POWERFUL WEST COAST TROUGH. LOOKS LIKE A GOOD SETUP
FOR SEVERE THUNDERSTORMS LATE WEDNESDAY AND THURSDAY WITH STRONG
SHEAR AND DECENT INSTABILITY. HAVE KEPT POPS AT 30 PERCENT DUE TO
MODEL TIMING DISCREPANCIES.   TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  54  63  46  73  53 /  90  60   5   5   5
WACO, TX              61  66  46  73  53 /  80  80   5   5   5
PARIS, TX             52  62  43  69  50 /  90  70   5   5   5
DENTON, TX            51  63  43  71  52 /  90  50   5   5   5
MCKINNEY, TX          52  64  42  71  50 /  90  60   5   5   5
DALLAS, TX            54  64  46  73  54 /  90  60   5   5   5
TERRELL, TX           56  66  46  71  51 /  90  70   5   5   5
CORSICANA, TX         61  65  46  73  52 /  80  90  10   5   5
TEMPLE, TX            62  67  46  74  52 /  70  90   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

92/82
Hazardous weather outlook, Apr 3, 2:30 PM CST, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT THU APR 3 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
330 PM CDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF
THE INTERSTATE 20 CORRIDOR...WITH A SLIGHT RISK ACROSS THE REMAINDER
OF NORTH AND CENTRAL TEXAS.

THROUGH THE EARLY EVENING HOURS...THE SEVERE THUNDERSTORMS ARE
EXPECTED TO REMAIN ACROSS NORTHWESTERN AND NORTHERN PORTIONS OF
NORTH TEXAS. THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WILL
BE VERY LARGE AND DESTRUCTIVE HAIL.  THESE STORMS WILL ALSO HAVE THE
POTENTIAL TO PRODUCE DAMAGING WINDS AND ISOLATED TORNADOES.

LATER THIS EVENING AND INTO THE OVERNIGHT HOURS...THUNDERSTORMS WILL
INCREASE IN COVERAGE AND AFFECT ALL OF NORTH TEXAS. A LINE OF STRONG
TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG A SOUTHWARD MOVING COLD
FRONT. THESE STORMS WILL PRODUCE HEAVY RAIN...DAMAGING WINDS...LARGE
HAIL...AND PERHAPS AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...
THE COLD FRONT WILL MOVE THROUGH THE SOUTHEASTERN PART OF NORTH
TEXAS BEFORE MIDDAY FRIDAY. SOME LINGERING SEVERE STORMS ARE
POSSIBLE FRIDAY MORNING SOUTHEAST OF A CANTON TO TEMPLE LINE.
OTHERWISE THUNDERSTORMS WILL END FROM WEST TO EAST ACROSS NORTH
TEXAS DURING THE DAY.

A CHANCE OF THUNDERSTORMS WILL RETURN TO NORTH TEXAS MONDAY AND
AGAIN WEDNESDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUESTED THIS EVENING AND OVERNIGHT.

92

In the hours before

Special weather statement, Apr 3, 3:25 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT THU APR 3 2008

TXZ100-032200-
YOUNG TX-
425 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN YOUNG COUNTY

AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF THROCKMORTON...MOVING NORTHEAST
AT 46 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE OLNEY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3336 9896 3340 9894 3340 9842 3333 9842
      3319 9896
TIME...MOT...LOC 2125Z 246DEG 40KT 3326 9919

13
Special weather statement, Apr 3, 3:26 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 PM CDT THU APR 3 2008

TXZ091-032200-
MONTAGUE TX-
426 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN MONTAGUE COUNTY

AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF BOWIE...MOVING EAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA...ST. JO AND
STONEBURG.

HAIL UP TO TWO AND ONE HALF INCHES AND WIND GUSTS IN EXCESS OF 50
MPH CAN BE EXPECTED FROM THIS STORM AS IT MOVES ACROSS THE NORTHERN
HALF OF MONTAGUE COUNTY BETWEEN 445 PM AND 520 PM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3384 9794 3398 9763 3394 9758 3393 9758
      3391 9756 3391 9753 3388 9749 3366 9749
      3363 9797
TIME...MOT...LOC 2124Z 267DEG 35KT 3368 9813

The radar

The Altus AFB radar (KFDR), 114 km away, was scanning. The volume nearest the first event began at 21:40 UTC.

Open the radar archive at this moment

Event by event

29 hail, 7 thunderstorm wind. Local standard time, as filed.

Hail, Montague

When
April 3, 3:41 PM CST
Where
Montague County, 1.72 mi E of Ringgold
Measured
1.75 in hail
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
33.820, -97.920

Hail, Montague

When
April 3, 3:50 PM CST
Where
Montague County, 4.19 mi S of Belcherville
Measured
2 in hail
Property damage
$5,000
Reported by
NWS Employee
Coordinates
33.740, -97.840

Hail, Young

When
April 3, 4:34 PM CST
Where
Young County, 5.56 mi N of Newcastle
Measured
2.75 in hail
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
33.280, -98.760

Baseball to golfball-size hail was reported south of Olney.

Thunderstorm Wind, Wise

When
April 3, 6:15 PM CST
Where
Wise County, Park Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Newspaper
Coordinates
33.400, -97.820

Windows were blown into a house.

Thunderstorm Wind, Lamar

When
April 3, 7:10 PM CST
Where
Lamar County, Novice
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Newspaper
Coordinates
33.780, -95.380

Trees and power lines were blown down across roads.

Thunderstorm Wind, Fannin

When
April 3, 8:06 PM CST
Where
Fannin County, 2.07 mi S of Bonham
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
33.550, -96.180

Siding was blown off of a house and numerous trees were blown down.

Hail, Lamar

When
April 3, 8:16 PM CST
Where
Lamar County, 1.38 mi N of Paris
Measured
1.75 in hail
Property damage
$10,000
Reported by
Amateur Radio
Coordinates
33.670, -95.530

Golfball-size hail was reported on the west side of Paris.

Hail, Lamar

When
April 3, 8:26 PM CST
Where
Lamar County, 0.99 mi NNE of Parks
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
33.664, -95.545

Thunderstorm Wind, Lamar

When
April 3, 8:35 PM CST
Where
Lamar County, 1.38 mi N of Parks
Measured
52 kt (60 mph) estimated gust
Reported by
ASOS
Coordinates
33.670, -95.550

A 60 MPH wind gust was recorded.

Hail, Cooke

When
April 3, 10:46 PM CST
Where
Cooke County, 2.15 mi NNW of Mossville
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
33.800, -97.230

Reported in the Sivelle Bend area.

Hail, Cooke

When
April 3, 10:50 PM CST
Where
Cooke County, 2.15 mi NNW of Mossville
Measured
1.25 in hail
Reported by
Law Enforcement
Coordinates
33.800, -97.230

Reported in the Sivelle Bend area.

Hail, Young

When
April 3, 10:54 PM CST
Where
Young County, 0.9 mi SE of Olney
Measured
1.75 in hail
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
33.360, -98.760

Hail, Cooke

When
April 3, 10:55 PM CST
Where
Cooke County, 3.5 mi N of Lindsay
Measured
2.75 in hail
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
33.700, -97.220

Car windows were busted out north of Sivelle Bend due to hail.

Hail, Jack

When
April 3, 11:12 PM CST
Where
Jack County, 8 mi S of Antelope
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
33.314, -98.370

Hail, Wise

When
April 4, 12:00 AM CST
Where
Wise County, 0.58 mi E of Decatur
Measured
4.25 in hail
Property damage
$40,000
Reported by
Law Enforcement
Coordinates
33.230, -97.590

Softball-size hail was reported at the Sherriff's Office. Windows of houses and cars were broken by the hail.

Hail, Wise

When
April 4, 12:10 AM CST
Where
Wise County, 5.5 mi N of Bluett
Measured
1.75 in hail
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
33.249, -97.439

Golfball-size hail was reported at CR 2320 and Highway 380.

Hail, Denton

When
April 4, 12:20 AM CST
Where
Denton County, 3 mi W of Bolivar to 0.27 mi ENE of Krum
Measured
1.75 in hail
Property damage
$20,000
Reported by
Amateur Radio
Coordinates
33.370, -97.322

Golfball-size hail was reported. Several vehicles were damaged near Krum.

Hail, Denton

When
April 4, 12:29 AM CST
Where
Denton County, 1.81 mi ENE of Denton
Measured
2.5 in hail
Property damage
$50,000
Reported by
Amateur Radio
Coordinates
33.227, -97.120

Tennis ball size hail was reported in northeast Denton.

Hail, Denton

When
April 4, 12:31 AM CST
Where
Denton County, 1.35 mi ESE of Denton
Measured
1.75 in hail
Property damage
$25,000
Reported by
Amateur Radio
Coordinates
33.210, -97.130

Golfball-size hail was reported over south Denton.

Thunderstorm Wind, Denton

When
April 4, 12:35 AM CST
Where
Denton County, 1.35 mi ESE of Denton to 1.27 mi NE of Denton
Measured
56 kt (64 mph) estimated gust
Property damage
$200,000
Reported by
Amateur Radio
Coordinates
33.210, -97.130

A commercial building suffered roof damage and a residence in Denton lost part of its roof and had its windows blown in. About half a dozen trees were blown down. The North Texas State Fairgrounds north of Highway 380 sustained about $2,500 in damages when a portion of its roof was blown off. The roof subsequently knocked down power lines.

Thunderstorm Wind, Denton

When
April 4, 12:35 AM CST
Where
Denton County, 1.93 mi ENE of Denton
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
Newspaper
Coordinates
33.226, -97.118

A large tree crashed through a ceiling at a residence.

Hail, Denton

When
April 4, 12:42 AM CST
Where
Denton County, Aubrey
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
33.300, -96.980

Hail, Collin

When
April 4, 1:15 AM CST
Where
Collin County, 1.73 mi W of McKinney
Measured
1.75 in hail
Property damage
$10,000
Reported by
Amateur Radio
Coordinates
33.200, -96.650

Hail, Hunt

When
April 4, 2:00 AM CST
Where
Hunt County, 0.69 mi S of Commerce
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
33.240, -95.900

The ground was covered with penny-size hail.

Hail, Denton

When
April 4, 2:10 AM CST
Where
Denton County, 3.54 mi E of Grapevine Res
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.030, -97.090

Hail, Denton

When
April 4, 2:18 AM CST
Where
Denton County, 3.54 mi E of Grapevine Res
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.030, -97.090

Hail, Denton

When
April 4, 2:19 AM CST
Where
Denton County, Lewisville
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.070, -97.000

Hail, Collin

When
April 4, 2:40 AM CST
Where
Collin County, 2.7 mi NW of Plano
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.050, -96.750

Hail, Collin

When
April 4, 2:50 AM CST
Where
Collin County, 0.9 mi NE of Allen to 1.54 mi N of Parker
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.110, -96.670

Quarter-size hail was reported in Allen, Lucas, and Parker.

Hail, Hunt

When
April 4, 3:07 AM CST
Where
Hunt County, 2.7 mi SW of Campbell
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.120, -95.980

Quarter-size hail was covering Highway 380.

Hail, Hunt

When
April 4, 3:19 AM CST
Where
Hunt County, 1.16 mi E of Mineral Hgts
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
33.120, -96.100

Quarter-size hail was reported in Greenville.

Thunderstorm Wind, Hopkins

When
April 4, 3:45 AM CST
Where
Hopkins County, Sulphur Spgs
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Newspaper
Coordinates
33.130, -95.600

A large tree fell across the intersection of Oak Avenue and Beckham Street.

Hail, Johnson

When
April 4, 4:40 AM CST
Where
Johnson County, Grandview
Measured
0.88 in hail
Reported by
Newspaper
Coordinates
32.270, -97.180

Hail, Robertson

When
April 4, 7:34 AM CST
Where
Robertson County, 0.59 mi E of Hearne
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
30.880, -96.590

Hail, McLennan

When
April 4, 7:56 AM CST
Where
McLennan County, 3 mi NE of Moody
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
31.351, -97.314

Hail, McLennan

When
April 4, 8:10 AM CST
Where
McLennan County, 1.5 mi SSE of Hewitt
Measured
1.75 in hail
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
31.450, -97.190

Golfball-size hail was reported along I-35.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2008Every state in 2008This day in weather historyWarnings in Texas, April 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 85854, 85855, 85856, 93907, 93903, 88794, 85857, 85858, 94649, 85859, 85860, 85862, 85863, 85861, 85864, 85865, 85866, 85867, 85868, 88795, 93916, 85869, 85870, 85871, 85872, 85873, 85874, 85875, 85876, 85877, 85878, 93902, 93942, 85879, 85880, 85881.